# SDR CALA2024122701679

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 20,221 hours, 2,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20010932
- Condition: Inoperative
- Location: Zone 200
- Part time: 20,215 hours, 2,655 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - REMOVAL PREPARE FOR THE REMOVAL - REMOVED AND REPLACED POSITION NUMBER 31 EMERGENCY WELS BATTERY REFERENCE CARD 79?3351 ?1 ?0008.
